BibTeX record journals/tc/RaghavendraYT95

download as .bib file

@article{DBLP:journals/tc/RaghavendraYT95,
  author    = {C. S. Raghavendra and
               Pei{-}Ji Yang and
               Sing{-}Ban Tien},
  title     = {Free Dimensions-An Effective Approach to Achieving Fault Tolerance
               in Hypercubes},
  journal   = {{IEEE} Trans. Computers},
  volume    = {44},
  number    = {9},
  pages     = {1152--1157},
  year      = {1995},
  url       = {http://dx.doi.org/10.1109/12.464395},
  doi       = {10.1109/12.464395},
  timestamp = {Tue, 22 Dec 2015 11:47:39 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/RaghavendraYT95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}